zbMATH — the first resource for mathematics

Integral equivalence of two systems of differential equations. (English) Zbl 0515.34025

34C10 Oscillation theory, zeros, disconjugacy and comparison theory for ordinary differential equations
Full Text: EuDML
[1] F. Brauer: Nonlinear differential equations with forcing terms. Proc. Am. Math. Soc. 15 (1964), 758-765. · Zbl 0126.30004
[2] T. G. Hallam: On asymptotic equivalence of the bounded solutions of two systems of differential equations. Michigan Math. J. 16 (1968), 353 - 363. · Zbl 0191.10401
[3] M. Švec: Asymptotic relationship between solutions of two systems of differential equations. Czech. Math. J. 24 (99), (1974), 44-58. · Zbl 0322.34037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.